MULTIVALUED TYPES OF KRASNOSELSKII'S FIXED POINT THEOREM FOR WEAK TOPOLOGY


Temel C.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.81, no.2, pp.139-148, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 2
  • Publication Date: 2019
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.139-148

Abstract

In this paper, we aim to prove some new results of Krasnoselskii's fixed point theorem for multivalued operators under weak topology acting in Banach spaces. In particular, the existence of fixed points of multivalued operator L+S is discussed, where L is based on the generalized D-Lipschitzian, S has weakly sequentially closed graph, and I - L may not be injective.